A geometrical approach to conjugate point classification for linear differential equations

Authors

  • A.B. Németh Tiberiu Popoviciu Institute of Numerical Analysis, Romanian Academy, Romania
Abstract views: 252

Abstract

Not available.

Downloads

Download data is not yet available.

References

Abakumov, Ju. G., The distribution of the zeros of polynomials in a Čebyšev system. (Russian) A collection of articles on the constructive theory of functions and the extremal problems of functional analysis (Russian), pp. 3-11. Kalinin. Gos. Univ., Kalinin, 1972, MR0377371.

Abakumov, Ju. G., Čebyšev systems of four functions. (Russian) A collection of articles on the constructive theory of functions and the extremal problems of functional analysis (Russian), pp. 14-25. Kalinin. Gos. Univ., Kalinin. 1972, MR0377372.

Andreev, V. I., O sistemah Cebyševa neprodolžaemyh za granicu otrezka, Ucen. Zap. Kaliminiskogo gos. ped. inst. 29, 15-18, 1969.

Aramă, O., Rezultate comparative asupra unor probleme la limită polilocale pentru ecuaţii diferenţiale liniare, Studii şi cercetări mat. Cluj 10, 207-257, 1959.

Coppel, W. A., Disconjugacy. Lecture Notes in Mathematics, Vol. 220. Springer-Verlag, Berlin-New York, 1971. iv+148 pp., MR0460785.

Hartman, Philip, Unrestricted n-parameter families. Rend. Circ. Mat. Palermo (2) 7 1958 123-142, MR0105470, https://doi.org/10.1007/bf02854523

Hartman, Philip, Principal solutions of disconjugate n-th order linear differential equations. Amer. J. Math. 91 1969 306-362, MR0247181, https://doi.org/10.2307/2373512

Hadeler, K. P., Remarks on Haar systems. J. Approximation Theory 7 (1973), 59-62, MR0342923, https://doi.org/10.1016/0021-9045(73)90052-x

Karlin, Samuel, Studden, William J., Tchebycheff systems: With applications in analysis and statistics. Pure and Applied Mathematics, Vol. XV Interscience Publishers John Wiley & Sons, New York-London-Sydney 1966 xviii+586 pp., MR0204922.

Kreĭn, M. G.; Nudel'man, A. A. Problema momentov Markova i èkstremal'nye zadachi. (Russian) [The Markov moment problems, and extremal problems] Idei i problemy P. L. Chebysheva i A. A. Markova i ikh dal'neĭshee razvitie. [The ideas and problems of P. L. Čebyšev and A. A. Markov, and their further development] Izdat. "Nauka", Moscow, 1973. 551 pp., MR0445244.

A. Yu, Levin, Neoseilliacia rešnia uravnenia x⁽ⁿ⁾+p₁(t)x⁽ⁿ⁻¹⁾+⋯pn(t)x=0 Uspehi Mat. Nauk 24, 43-96, 1969.

Németh, A. B., Transformations of the Chebyshev systems. Mathematica (Cluj) 8 (31) 1966 315-333, MR0213787.

Németh, A. B., About the extension of the domain of definition of the Chebyshev systems defined on intervals of the real axis. Mathematica (Cluj) 11 (34) 1969 307-310, MR0265830.

Németh, A. B., Conjugate point classification with application to Chebyshev systems. Rev. Anal. Numér. Théorie Approximation 3 (1974), no. 1, 73-78, MR0377387.

Neuman, F., Geometrical approach to linear differential equations of the n-th order. Rend. Mat. (6) 5 (1972), 579-602, MR0324141.

Pólya, G., On the mean-value theorem corresponding to a given linear homogeneous differential equation. Trans. Amer. Math. Soc. 24 (1922), no. 4, 312-324, MR1501228, https://doi.org/10.1090/s0002-9947-1922-1501228-5

Volkov, V. I., Some properties of Čebyšev systems. (Russian) Kalinin. Gos. Ped. Inst. Uč. Zap. 26 1958 41-48, MR0131102.

Volkov, V. I., Ob odnom obobščenii teoremy S. N. Bernštein, Ucen. Yap. Kalin. gos. ped. inst. 69, 1969.

Zielke, R., Zur Struktur von Tschebyscheff-Systemen, Dissertation, Konstanz, 1971.

Zielke, Roland, On transforming a Tchebyshev-system into a Markov-system. J. Approximation Theory 9 (1973), 357-366, MR0382953, https://doi.org/10.1016/0021-9045(73)90081-6

Zielke, Roland, Tchebyshev systems that cannot be transformed into Markov systems. Manuscripta Math. 17 (1975), no. 1, 67-71, MR0

Downloads

Published

1975-08-01

How to Cite

Németh, A. (1975). A geometrical approach to conjugate point classification for linear differential equations. Anal. Numér. Théor. Approx., 4(2), 137–152. Retrieved from https://ictp.acad.ro/jnaat/journal/article/view/1975-vol4-no2-art4

Issue

Section

Articles